# SDR CA011114015

- Difficulty date: October 24, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Piper PA-32-300
- Aircraft time: 4,976 hours
- Engine: Lyc IO540K1A5
- System (JASC): 5751 · Ailerons
- Part: Hinge
- Part number: 6210500
- Condition: Cracked
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN INSPECTION AN ONE AND A HALF INCH CRACK WAS DETECTED ON THE DOUBLER HINGE OUTSIDE OF THE LEFT AILERON.
